American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20K15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Samuel Coskey. The classification of torsion-free abelian groups of finite rank up to isomorphism and up to quasi-isomorphism. Trans. Amer. Math. Soc. 364 (2012) 175-194. MR 2833581.
Abstract, references, and article information   
View Article: PDF

[2] Steve Files and Rüdiger Göbel. Representations over PID's with three distinguished submodules. Trans. Amer. Math. Soc. 352 (2000) 2407-2427. MR 1491863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. M. Arnold and C. I. Vinsonhaler. Isomorphism invariants for abelian groups . Trans. Amer. Math. Soc. 330 (1992) 711-724. MR 1040040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Loyiso G. Nongxa. Balanced subgroups of finite rank completely decomposable abelian groups . Trans. Amer. Math. Soc. 301 (1987) 637-648. MR 882707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Fred Richman. An extension of the theory of completely decomposable torsion-free abelian groups . Trans. Amer. Math. Soc. 279 (1983) 175-185. MR 704608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1